MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561291
Medical Device Problem Codes Entrapment of Device (1212); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: (initial reporter facility name) the reported health care facility is the second affiliated (b)(6).Block h6: imdrf device code a150208 captures the reportable event of snare loop entrapment.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used in the transverse colon to remove multiple broad-based polyps measuring 4-5 mm during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, it was observed that the front end of the snare component was difficult to eject and became stuck, preventing it from moving freely in and out.This problem affected the performance of the polyp resection.The endoscopic polyp resection was conducted under endoscopic guidance, requiring the device to operate with precision and freedom.It was also reported that given the fragility of the intestinal mucosa, a stuck operating end could hinder timely retraction and potentially damage normal intestinal mucosa.After the device was replaced, the polyp resection procedure was successfully continued.The procedure was completed with another device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block e1: (initial reporter facility name) the reported health care facility is (b)(6).Blocks b5 and h6 (impact codes and device codes) have been updated based on the additional information received on august 26, 2025.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used in the transverse colon to remove multiple broad-based polyps measuring 4-5 mm during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, it was observed that the front end of the snare component was difficult to eject and became stuck, preventing it from moving freely in and out.This problem affected the performance of the polyp resection.The endoscopic polyp resection was conducted under endoscopic guidance, requiring the device to operate with precision and freedom.It was also reported that given the fragility of the intestinal mucosa, a stuck operating end could hinder timely retraction and potentially damage normal intestinal mucosa.After the device was replaced, the polyp resection procedure was successfully continued.The procedure was completed with another device.There were no patient complications reported as a result of this event.Additional information was received on august 26, 2025.The device was used to remove sessile flat polyps.There was no damage to the tissue.The snare device was unable to fully extend the loop.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22868206
Report Number3005099803-2025-04186
Device Sequence Number7650309
Product Code FDI
UDI-Device Identifier08714729645801
UDI-Public(01)08714729645801(17)270925(10)34930861
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561291
Device Catalogue Number6129
Device Lot Number0034930861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date09/17/2025
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale